# SDR ASAA0853523

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 11,452 hours, 3,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A94057
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR SUPPORT BRACKET DENTED TEMP REPAIR INSTALLED PER WA 5320 01842 STA 5000 STR 23R 24R.  REPAIRED SUPPORT BRACKET IAW B737 800 SRM 51 70 11 FIG 202.
